I have been using anavar for the last two months and have gotten amazing results so far. I am a 20 year old female and although i was already very lean before beggining my cycle my goal was to add on 10 more pounds of muscle. I was a little skeptical of it since its a steroid and all and being a girl i was worried about side effects. I can happily say that i have reached my goal with the only side effect being a few pimpes but that is to be expected when putting extra testosterone into your body. For anyone on there either looking to add some lean muscle mass or even shred up a bit for the summer take anavar! its amazing
I have to disagree with all this talk about the terrible side effects of tren the aggression of tren that absolutely everyone gets. Idk if I’m just lucky or one of the few (I doubt it) but I really don’t think tren is all that harsh. I have used tren for quite a long time on and off ofcourse. I’ve ran anywhere between 50 and 100 mg ed injects. I also disagree with three injections of tren a week to be enough. I just don’t see how that could possibly keep blood levels stable and may be your problem as far as sides. Have you ever injected tren ed? Maybe u should try it. I have tried it many ways and i can tell you for me Atleast if I run 75 mg ed I get no night sweats no insomnia no negative sides at all really to speak of!! Only side I experience is occasional tren cough after inject and decrease in cardio slightly. That’s it. I lose absolutely NO sleep at night I don’t get sweats and no aggression. Im almost convinced I’m less aggressive while on tren if anything! I’m sure my wife could attest to this!! I feel amazing while on it and gotta 24/7 hardon!!! Ofcourse I always add a little test prop in there usually at 50mg day. So if anyone wanna give it a go I would suggest low test high tren ed injects. Might not work for everyone but I can say without a doubt for me it works and works amazingly well!! This is just my personal experience not tryin to tell anyone what to do and not trying undercut anyone else’s knowledge or experience. Take it or leave it. :) One more thing, I can say when I was doing eod injects I did get a couple more sides but soon as I went to ed they disappeared and I never looked back. But like I said I have most likely no where near the experience or knowledge that the author of this article has so take my advice with a grain of salt, but it worked for me.. Peace out everyone.